# SDR DALA2024020801683

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,666 hours, 43,120 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: BOARDING AIRCRAFT IN DCA NOTICED PONGENT DIRTY SOCK SMELL IN FLIGHT DECK. C/A: C/W WORKCARD 4900-2001 (ISOLATE & REPAIR APU LEAKS) STEP 1-6. STEP 7 CANNOT BE C/W UNTILL ECS DECONTAMINATION W/C 2100-2005 IS COMPLETED. C/W ECS DECONTAMINATION W/C 2100-2005 STEP 1-5 WIP BV 877853. COMPLIED WITH REMAINING STEPS OF W/C 2100-2005 STEPS 6-34, DECONTAMINATION IS COMPLETE. UNABLE TO C/W REMAINING STEPS OF WORK CARD 4900-2001 DUE TO APU DEFERED TO MEL FOR OIL LEAK IDENTIFICATION AND REPAIR AND DEEP CLEAN. (LP: 4885668)
